# SDR AALA2009011400309

- Difficulty date: January 14, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N637AM
- Make and model: Boeing 757223
- Aircraft serial: 24595
- Aircraft time: 57,484 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK- EMERGENCY EXIT SIGN BASE AT RIGHT NUMBER 2 DOOR INOPERATIVE. REPLACED LEFT NUMBER 2 DOOR EMERGENCY LIGHT. RIGHT NUMBER 2 DOOR CHECKED NORMAL.
